Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 820437, 13 pages
http://dx.doi.org/10.1155/2013/820437
Research Article

On the Space of Functions with Growths Tempered by a Modulus of Continuity and Its Applications

Department of Mathematics, Rzeszów University of Technology, Powstańców Warszawy 8, 35-959 Rzeszów, Poland

Received 7 February 2013; Accepted 20 March 2013

Academic Editor: Janusz Matkowski

Copyright © 2013 Józef Banaś and Rafał Nalepa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Józef Banaś and Rafał Nalepa, “On the Space of Functions with Growths Tempered by a Modulus of Continuity and Its Applications,” Journal of Function Spaces and Applications, vol. 2013, Article ID 820437, 13 pages, 2013. https://doi.org/10.1155/2013/820437.